RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 5, Pages 94–123 (Mi aa1302)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Newtonian and affine classifications of irreducible cubics

A. B. Korchagin

N. I. Lobachevski State University of Nizhni Novgorod, Radiophysics Department, Nizhni Novgorod, Russia

Full text: PDF file (3029 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:5, 759–781

Bibliographic databases:

Received: 05.10.2011

Citation: A. B. Korchagin, “Newtonian and affine classifications of irreducible cubics”, Algebra i Analiz, 24:5 (2012), 94–123; St. Petersburg Math. J., 24:5 (2013), 759–781

Citation in format AMSBIB
\Bibitem{Kor12}
\by A.~B.~Korchagin
\paper Newtonian and affine classifications of irreducible cubics
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 5
\pages 94--123
\mathnet{http://mi.mathnet.ru/aa1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3087822}
\zmath{https://zbmath.org/?q=an:1308.51022}
\elib{http://elibrary.ru/item.asp?id=20730176}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 5
\pages 759--781
\crossref{https://doi.org/10.1090/S1061-0022-2013-01268-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331544900004}


Linking options:
  • http://mi.mathnet.ru/eng/aa1302
  • http://mi.mathnet.ru/eng/aa/v24/i5/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kacimov A.R., Obnosov Yu.V., Al-Maktoumi A., “Dipolic Flows Relevant to Aquifer Storage and Recovery: Strack'S Sink Solution Revisited”, Transp. Porous Media, 123:1 (2018), 21–44  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:222
    Full text:86
    References:22
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020